# SDR GTIA2016051901453

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 10,244 hours, 4,654 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B004418
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK RED INFLATION GRIP BROKEN.  R & R F/O'S OXYGEN MASK & OPS CHECKED GOOD IAW 35-12-41.  NO FURTHER DEFECTS
